Alert archive / New York / Wind Advisories in 2024

Wind Advisory 4, NWS New York, NY

February 27, 20244 counties in Connecticut; 5 counties in New Jersey; 11 counties in New York

NWS New York, NY issued this wind advisory at Feb 27, 2024, 3:34 PM EST for 4 counties in Connecticut; 5 counties in New Jersey; 11 counties in New York. It took effect at Feb 28, 2024, 7:00 AM EST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2024, 3:34 PM EST (20:34 UTC)
In effect from
Feb 28, 2024, 7:00 AM EST
Expired
Feb 29, 2024, 3:19 AM EST
In force
20 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2024-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2024-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1330 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

348 
WWUS71 KOKX 272034
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
334 PM EST Tue Feb 27 2024

CTZ008-012-NYZ079-081-281015-
/O.NEW.KOKX.WI.Y.0004.240228T1200Z-240229T1200Z/
Northern New London-Southern New London-Northeast Suffolk-
Southeast Suffolk-
334 PM EST Tue Feb 27 2024

...WIND ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST 
THURSDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph possible 
  Wednesday. West winds 20 to 25 mph with gusts up to 50 mph 
  possible Wednesday night.

* WHERE...In Connecticut, Northern New London and Southern New 
  London Counties. In New York, Northeast Suffolk and Southeast 
  Suffolk Counties.

* WHEN...From 7 AM Wednesday to 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CTZ005>007-009>011-NYZ067>070-281015-
/O.NEW.KOKX.WI.Y.0004.240228T2300Z-240229T1200Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Southern
Fairfield-Southern New Haven-Southern Middlesex-Orange-Putnam-
Rockland-Northern Westchester-
334 PM EST Tue Feb 27 2024

...WIND ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 7 AM EST 
THURSDAY...

* WHAT...West winds 20 to 25 mph with gusts up to 50 mph possible.

* WHERE...In Connecticut, Northern Fairfield, Northern Middlesex, 
  Northern New Haven, Southern Fairfield, Southern Middlesex, and 
  Southern New Haven Counties. In New York, Northern Westchester, 
  Orange, Putnam, and Rockland Counties.

* WHEN...From 6 PM Wednesday to 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MW
3 follow-up statements
481 
WWUS71 KOKX 280842
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
342 AM EST Wed Feb 28 2024

NJZ002-004-006-103>108-NYZ071>075-176>179-282115-
/O.EXB.KOKX.WI.Y.0004.240228T2100Z-240229T1200Z/
Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern
Bergen-Western Essex-Eastern Essex-Western Union-Eastern Union-
Southern Westchester-New York (Manhattan)-Bronx-Richmond (Staten
Island)-Kings (Brooklyn)-Northern Queens-Northern Nassau-Southern
Queens-Southern Nassau-
342 AM EST Wed Feb 28 2024

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST 
THURSDAY...

* WHAT...Winds 15 to 25 mph with gusts up to 45 to 50 mph expected. 
  Wind direction southwest late this afternoon becoming west tonight 
  and then northwest late tonight into early Thursday morning.

* WHERE...Portions of northeast New Jersey and southeast New York.

* WHEN...From 4 PM this afternoon to 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

NYZ078-080-282115-
/O.EXA.KOKX.WI.Y.0004.240228T1200Z-240229T1200Z/
Northwest Suffolk-Southwest Suffolk-
342 AM EST Wed Feb 28 2024

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST 
THURSDAY...

* WHAT...Winds 20 to 30 mph with gusts up to 45 to 50 mph expected. 
  Wind direction southwest today becoming west tonight and then 
  northwest late tonight into early Thursday morning.

* WHERE...Northwest Suffolk and Southwest Suffolk Counties.

* WHEN...From 7 AM this morning to 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CTZ005>007-009>011-NYZ067>070-282115-
/O.EXT.KOKX.WI.Y.0004.240228T2100Z-240229T1200Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Southern
Fairfield-Southern New Haven-Southern Middlesex-Orange-Putnam-
Rockland-Northern Westchester-
342 AM EST Wed Feb 28 2024

...WIND ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST 
THURSDAY...

* WHAT...Winds 15 to 25 mph with gusts up to 45 to 50 mph expected. 
  Wind direction southwest late this afternoon becoming west tonight 
  and then northwest late tonight into early Thursday morning.

* WHERE...In Connecticut, Northern Fairfield, Northern Middlesex, 
  Northern New Haven, Southern Fairfield, Southern Middlesex, and 
  Southern New Haven Counties. In New York, Northern Westchester, 
  Orange, Putnam, and Rockland Counties.

* WHEN...From 4 PM this afternoon to 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CTZ008-012-NYZ079-081-282115-
/O.CON.KOKX.WI.Y.0004.240228T1200Z-240229T1200Z/
Northern New London-Southern New London-Northeast Suffolk-
Southeast Suffolk-
342 AM EST Wed Feb 28 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM 
EST THURSDAY...

* WHAT...Winds 15 to 25 mph with gusts up to 50 mph expected. Wind 
  direction southwest today becoming west tonight and then northwest 
  late tonight into early Thursday morning.

* WHERE...In Connecticut, Northern New London and Southern New 
  London Counties. In New York, Northeast Suffolk and Southeast 
  Suffolk Counties.

* WHEN...From 7 AM this morning to 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

JM
010 
WWUS71 KOKX 281953
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
253 PM EST Wed Feb 28 2024

CTZ008-012-NYZ078>081-290900-
/O.EXT.KOKX.WI.Y.0004.000000T0000Z-240229T0900Z/
Northern New London-Southern New London-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
253 PM EST Wed Feb 28 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY...

* WHAT...Southwest winds this evening will become northwest tonight 
  15 to 25 mph with gusts 45 to 50 mph.

* WHERE...In Connecticut, Northern New London and Southern New 
  London Counties. In New York, Northeast Suffolk, Northwest 
  Suffolk, Southeast Suffolk, and Southwest Suffolk Counties.

* WHEN...Until 4 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CTZ005>007-009>011-NJZ002-004-006-103>108-NYZ067>075-176>179-290900-
/O.EXT.KOKX.WI.Y.0004.240228T2100Z-240229T0900Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Southern
Fairfield-Southern New Haven-Southern Middlesex-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western
Essex-Eastern Essex-Western Union-Eastern Union-Orange-Putnam-
Rockland-Northern Westchester-Southern Westchester-New York
(Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
253 PM EST Wed Feb 28 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY...

* WHAT...Southwest winds this evening will become northwest tonight 
  15 to 25 mph with gusts 45 to 50 mph.

* WHERE...Portions of southern Connecticut, northeast New Jersey, 
  and southeast New York.

* WHEN...Until 4 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

DS
813 
WWUS71 KOKX 290819
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
319 AM EST Thu Feb 29 2024

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-290930-
/O.CAN.KOKX.WI.Y.0004.000000T0000Z-240229T0900Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-Northern
New London-Southern Fairfield-Southern New Haven-Southern
Middlesex-Southern New London-Western Passaic-Eastern Passaic-
Hudson-Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-Northern
Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-Northern
Queens-Northern Nassau-Southern Queens-Southern Nassau-
319 AM EST Thu Feb 29 2024

...WIND ADVISORY IS CANCELLED...

Winds and wind gusts are below wind advisory criteria and are 
expected to remain below wind advisory criteria.

$$

JM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Feb 27, 1:11 PM EST, 2 hours 23 minutes earlier.

Area forecast discussion, Feb 27, 1:11 PM EST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service New York NY
111 PM EST Tue Feb 27 2024

.SYNOPSIS...
A warm front lifts through the area into tonight, followed by a
strong cold front Wednesday evening through early Thursday
morning. Behind it, high pressure builds in and remains in
control through at least Friday. An inverted trough or wave of
low pressure could then bring unsettled weather over the weekend
into early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Forecast remains generally on track with some adjustments to
temperature and dew points to reflect the most recent
observations.

High pressure shifts offshore today with low pressure
developing over the Upper Midwest and Great Lakes region. The
warm front associated with this low approaches from the
southwest, lifting through this evening and tonight.

The warm front approaches from the southwest into the afternoon
bringing a brisk southerly flow, increased low level moisture
advection, increased cloud cover, and a chance of showers. As
the front makes its way through the area, showers expand in
coverage into the evening and overnight period, quickly becoming
likely after 00Z based on latest CAMs. Increasing deep SW flow
in the lower atmosphere will continue to advect warm air and
ample moisture into the area tonight and keep temperatures in
the 40s or low 50s.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
The region is in the warm sector of this system on Wednesday
ahead of the incoming trough and cold frontal passage late
Wednesday evening and night. A tightening pressure gradient at
the surface and a strengthening LLJ, progged around 65 to 75 kt
at 925 mb Wednesday afternoon will lead to gusty conditions at
the surface. Soundings continue to indicate a strong inversion
that should cut down the strength of these gusts at the surface,
but likely still allow gusts to exceed 35 kt, especially as the
cold front advances east. Wind Advisory is possible at least
for eastern coastal areas, but still some time left to fine tune
this. Rain showers will be ongoing Wednesday morning and likely
continue intermittently through the day, although a complete
washout is not expected.

The strong cold front is expected to pass through the area late
Wednesday evening through Wednesday night. With the passage
expect a period of moderate rain showers and a northwesterly
wind shift that will quickly bring in a cold and dry airmass.
Continued to leave out thunder as there is not much in the way
of instability in model soundings. Gusts will likely be a bit
stronger behind the cold front and this would be the best chance
at seeing advisory level winds across much of the area. As cold
air quickly moves in, there will also be a changeover as the
precipitation exits the area. Should the cold air arrive in
time, remains possible the precip could taper as a few snow or
rain/snow showers across the interior. Little to no accumulation
if this were to occur. Also some concern for icy conditions
Wednesday night depend on the end time of precip and if there
is enough time for winds to dry out the ground. Conditions dry
Wednesday night as the front quickly sweeps east and
temperatures fall into the 20s and lower 30s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
High pressure builds in at the surface on Thursday as heights
rise aloft. Dry and mostly sunny conditions are expected through
Friday as high pressure remains in control. Model spread then
starts to increase a bit heading into the weekend and early next
week. There is general agreement in unsettled weather returning
with an inverted trough or wave of slow pressure approaching
from the south. Differences exist in timing and strength. Stuck
close to the NBM for now for that time frame, which carries
slight chance to chance PoPs. Any precip would be plain rain.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A warm front is lifting through the area attm. KBDR suddenly
improved from VLIFR to VFR right before 18Z. Winds where the
front makes it through should also shift SE and then S this
afternoon with speeds close to 10 kt, except closer to
15G20-25kt at KJFK/KISP.

Rain moving in tonight should quickly lower conditions to MVFR
and then IFR/LIFR by late evening or overnight, with S flow
15-20G25kt along the coast and 10-15G20kt inland. LLWS with low
level S winds up to 45-50 kt tonight into Wed AM looks confined
to KJFK and points east.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Unscheduled AMD possible this evening to adjust arrival time of
rain and associated lower flight cat. Improvement to MVFR
possible after 16Z Wed.

OUTLOOK FOR 18Z WEDNESDAY THROUGH SATURDAY...

Wednesday afternoon/evening: MVFR from the NYC metros
north/west, IFR to the east at the Long Island/CT terminals. S
winds G35-40kt along the coast (with LLWS) and 30-35 kt inland.

Late Wednesday night: Rain ending, with cond improving from
MVFR to VFR from west to east. Rain could briefly mix with snow
before ending. W winds G30-35kt.

Thursday: VFR. NW winds 20-25G30-35kt in the morning,
diminishing to 15-20G25kt late in the afternoon.

Thursday night: VFR. NW winds 10-15G20kt early.

Friday: VFR. S winds G15-20kt along the coast.

Saturday: Chance of rain. MVFR cond possible.

Sunday: Slight chance of rain. Mainly VFR.

Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
Increasing southerly flow ahead of an approaching frontal
system today allows SCA conditions to develop on the ocean
toward 18Z, expanding to all waters by 00Z. Winds will continue
to increase tonight to near gale force on the ocean by Wednesday
morning. Seas on the ocean quickly rise from 5 to 7 feet this
afternoon, and 10 to 12 feet by Wednesday morning.

Gale gusts likely on most waters Wednesday as flow increases
ahead of a cold front, with mainly 35 to 40 kt gusts on the
ocean waters, occasionally up to 45 kt. Seas reach 15 to 17 ft
by Wednesday evening on the ocean. Have upgraded to Gale Warning
on all waters but the NY Harbor, where confidence is lowest at
this stage for frequent 35 kt gusts. The warning runs 11Z Wed
thru 11Z Thu. On the Harbor, Gale Watch was issued beginning 23Z
Wed.

Gale conditions likely end by Thursday morning, with the potential
for lingering 35 kt gusts on the ocean waters. SCA conditions will
then continue through Thursday on all waters and through the first
half of Thursday night on the ocean as seas slowly lower.

There is potential for unsettled weather to return to the area this
weekend into early next week, which could bring periods of SCA
conditions.

&&

.HYDROLOGY...
A period of rain showers is expected as a frontal system moves
through the region this evening through Wednesday night. Total
expected rainfall is generally between 0.75 and 1.5 inches.
Outside the potential for brief nuisance flooding of urban and
poor drainage locales, no other significant hydrologic impacts
are expected.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory from 7 PM this evening to 6 AM EST
     Wednesday for ANZ331-332-335-340.
     Gale Warning from 6 AM Wednesday to 6 AM EST Thursday for
     ANZ331-332-335-340-345-350-353-355.
     Small Craft Advisory from 7 PM this evening to 6 PM EST
     Wednesday for ANZ338.
     Gale Watch from Wednesday evening through late Wednesday night
     for ANZ338.
     Small Craft Advisory until 6 AM EST Wednesday for ANZ345-350-
     353-355.

&&

SYNOPSIS...DR
NEAR TERM...DR/MW
SHORT TERM...DR
LONG TERM...JP
AVIATION...BG
MARINE...JP/DR
HYDROLOGY...JP/DR
Hazardous weather outlook, Feb 27, 3:35 AM EST, 11 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
335 AM EST Tue Feb 27 2024

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-280845-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
335 AM EST Tue Feb 27 2024

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-340-345-350-353-355-280845-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
335 AM EST Tue Feb 27 2024

...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ338-280845-
New York Harbor-
335 AM EST Tue Feb 27 2024

...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 5:17 AM ESTDense Fog AdvisoryOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region4 hr
Feb 27, 3:23 AM ESTGale WatchOKX12 hr
Feb 27, 3:23 AM ESTGale WarningOKX58 hr
Feb 27, 5:36 AM ESTMarine Dense Fog AdvisoryOKX4 hr

Nearby

Wind Advisories in New York, 2024Wind Advisories in New Jersey, 2024Wind Advisories in Connecticut, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.